# SDR COEA2017020701917

- Difficulty date: February 7, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,437 hours, 32,850 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700959
- Part serial: 91044233
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 AIR DATA COMPUTER FAULTED. THE CREW ELECTED TO RETURN TO DEPARTURE, NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE AIR DATA COMPUTER. ALL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
